MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT321414
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, patient underwent an endovascular procedure to treat an aneurysm utilizing a gore® excluder® conformable aaa endoprosthesis.Reportedly, after the graft was deployed (there was no reported difficulty deploying the graft), physician was removing the delivery catheter, it got caught on something.Physician is unsure, if there was gore sheath interaction or if it was due to patient's tortuous anatomy and they used extra force to pull the catheter out and with that it separated the hypo tube and the blue delivery catheter.They were able to snare the tip of the of the excluder and the delivery catheter then pull it back out of the body.No harm was done to the patient and device was deployed correctly, field sales associate was not present for the case.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Engineering evaluation summary: the device evaluation performed by engineering showed the following: - a catheter break was identified near the transition bond.- evidence of stretching was identified on the inner member.The transition bond itself was intact.- engineering observed deformation of the leading tip and no other damage/abnormalities were present.The state of the returned device is consistent with the reported observations that ¿[the leading tip] got caught on something¿ and ¿they used extra force to pull the catheter out¿.Based on the evidence of bonding at the transition bond and the evidence of stretching in the inner member suggest catheter withdrawal with increased forces.No manufacturing deficiency was identified.The cause of the catheter break could not be confirmed with the available information.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ five radiographic jpeg images and a pre-implantation cta dated (b)(6) 2025.Provided for evaluation.¿ pre-implantation cta images show: o aorta and iliac artery tortuosity.O extreme tortuosity in the left common iliac artery along with being heavily calcified.¿ jpeg images provided from an fsa workup.¿ comparable measurement findings with dicom imaging dated (b)(6) 2025.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23841753
Report Number3007284313-2025-04464
Device Sequence Number15911465
Product Code MIH
UDI-Device Identifier00733132651061
UDI-Public(01)00733132651061(17)280126
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT321414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age74 YR
Patient SexFemale